# SDR YENA2024082601172

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 69,358 hours, 24,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#987, ORH-MCO. 'OIL SMELL IN FLIGHT DECK ONLY. APU BLEED WAS ON; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10 EVIERMENTAL PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D REVIEWED PAST 30 DAYS FOR HISTORY NO HISTORY FOUND FOR ODOR EVENT. AIRCRAFT IS OK FOR SERVICE.'
